# SDR PCAA9600303

- Difficulty date: August 25, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N808EX
- Make and model: Dhav DHC8102
- Aircraft serial: 299
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Bulb
- Condition: Failed
- Location: Cabin
- Part time: 12,355 hours
- Stage of operation: DE
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DURING DESCENT INTO ALB, A BURNING PLASTIC SMELL WAS NOTICED IN CABIN.  FOUND OVER HEAD LAMP ARCING AT RECEPTICAL 4AC. REMOVED AND REPLACED BULB, OPERATIONAL CHECKED GOOD.  AIRCRAFT RETURNED TO SERVICE.  (M)
